Highly dispersive optical solitons with non-local nonlinearity by exp-function


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.186, pp.288-292, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 186
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.04.082
  • Title of Journal : OPTIK
  • Page Numbers: pp.288-292
  • Keywords: Dispersive solitons, Non-local nonlinearity, exp - function, KERR LAW NONLINEARITY, QUINTIC-SEPTIC LAW

Abstract

This paper recovers singular and bright-singular highly dispersive optical solitons, having non-local form of nonlinearity, by the application of exp-function integration scheme. The existence criteria for these solitons are also listed in the work.